User Reviews for Activella
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Activella.
|Postmenopausal Symptoms||5 reviews||193 medications|
|Atrophic Urethritis||0 reviews||91 medications||Not rated - Be the first|
|Atrophic Vaginitis||0 reviews||91 medications||Not rated - Be the first|
|Hypoestrogenism||0 reviews||81 medications||Not rated - Be the first|
|Summary of Activella reviews||5 reviews||8.6|
Reviews for Activella
For Postmenopausal Symptoms "I had experienced almost nonstop hot flashes for 3 years before asking my Dr. for help. I was a mess. I am on the lowest dose of this medication and it has been a life saver for me. Hot flashes gone, most of the irritability has gone away. I feel like my old self. It took about 3 weeks to notice the difference and have been taking it for 6 months now. I will have occasional breast pain, but it is nothing serious just a twinge. Well worth the relief!"
Diako April 6, 2014
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Postmenopausal Symptoms "I was prescribed this medicine for intractable migraines that seemed to be associated with decreased estrogen and for awful night sweats and insomnia. The migraines almost completely disappeared, and are now stopped with 50 mg Imitrex (that had previously gotten to the point where nothing stopped them). The nights sweats and insomnia completely stopped. "
DrRiff (taken for 5 to 10 years) May 19, 2013
|5 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Postmenopausal Symptoms "I have been taking Activella for 4 months now. It immediately alleviated hot flashing and anxiety/nervousness/irritability. However, I think it is beginning to cause headaches. I've also had scalp acne which started when I was taking a generic form of Activella, but seems to be clearing now that I'm taking the actual brand name of the drug. Also, have noticed I am more emotional (tear up in a second) on this medicine. In the last month or so, I have become increasingly clumsy, dropping things I'm holding. Will update on this in 2 months."
Creston August 21, 2011
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Postmenopausal Symptoms "Hot flashes were relieved; however I suddenly (never before experienced) a migraine with some nausea after 2 months on this medicine. I used ES Tylenol and felt better in 3 hours. Since this is the only medication I was taking and my overall health is very good, I decided to reduce the dosage by taking the medication every other day. The hot flashes were still relieved and this half dosage was for one month. Last week I suffered another migraine and vomiting and was under the weather for an entire day. I have decided to go off the medication completely."
Marie G. December 27, 2010
|22 users found this comment helpful. Did you? Yes No||Report as inappropriate|